# SDR 9622869102

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sw
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NOSE GEAR UNSAFE LIGHT ILLUMINATED ON GEAR EXTENSION.  RECYCLED GEAR AND ALL INDICATIONS WERE NORMAL.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED GEAR SEVERAL TIMES BUT COULD NOT DUPLICATE PROBLEM.  REPLACED DOWNLOCK SWITCH, GEAR OPERATIONAL CHECK NORMAL.
